# SDR DL757090117

- Difficulty date: January 27, 2006
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 37,277 hours, 16,858 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 113N21052
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD MAIN FLAP FAIL SAFE TORQUE TUBE HAS CORROSION ON INSIDE AREA, C/W AT SAA SAT ON N/R 104719 SAA JOB 82069520001.
